Shelley (shellabelle81) wrote in vaginapagina,
Shelley
shellabelle81
vaginapagina

Breakthrough Bleeding

Hello, I am on my second pack of Lo Loestrin Fe. The first month I had no issues. However, for the past two weeks I've had spotting (just some pink when I wipe) to bleeding. The bleeding isn't real heavy (I wear just a couple of pantiliners during the day) but it is annoying.

This is the week when I should have my withdrawal bleed. I take 3 more active pills (today, Monday, and Tuesday), then 2 days of estrogen-only pills, and then 2 days of placebos starting on Friday. If this month goes like last month, I should start my withdrawal bleed on Friday and it would be over with by Monday, which is also the day I leave for vacation.

I was wondering, will the withdrawal bleed make the breakthrough bleeding stop? I really don't want to be bleeding when I go on vacation. For the most part I have taken my pills at the same time every day (8:30). There was twice when I took them a few minutes late (once around 9:00 and once close to 9:30) which is right around the time the bleeding started, but since then I've taken it right at 8:30 each night.

I know BTB is common in the first 3 months of pill-taking and I do plan to stick it out (especially since I spent $30 on this three month pack) but I'm really tired of the bleeding :-(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments